Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Some local-global non-vanishing results for theta lifts from orthogonal groups


Author: Shuichiro Takeda
Journal: Trans. Amer. Math. Soc. 361 (2009), 5575-5599
MSC (2000): Primary 11F27
Published electronically: April 10, 2009
MathSciNet review: 2515824
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We, first, improve a theorem of B. Roberts which characterizes non-vanishing of a global theta lift from $ \operatorname{O}(X)$ to $ \operatorname{Sp}(n)$ in terms of non-vanishing of local theta lifts. In particular, we will remove all the Archimedean conditions imposed upon his theorem. Secondly, following Roberts, we will apply our theorem to theta lifting of low rank similitude groups. Namely we characterize the non-vanishing condition of a global theta lift from $ \operatorname{GO}(4)$ to $ \operatorname{GSp}(2)$ in our improved setting. Also we consider non-vanishing conditions of a global theta lift from $ \operatorname{GO}(4)$ to $ \operatorname{GSp}(1)$ and explicitly compute the lift when it exists.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11F27

Retrieve articles in all journals with MSC (2000): 11F27


Additional Information

Shuichiro Takeda
Affiliation: Department of Mathematics, University of Pennsylvania, 209 South 33rd St., Philadelphia, Pennsylvania 19104-6395
Address at time of publication: Department of Mathematics, Purdue University, 150 N. University, West Lafayette, Indiana 47907
Email: stakeda@math.upenn.edu, stakeda@math.purdue.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-09-04787-4
PII: S 0002-9947(09)04787-4
Keywords: Automorphic representation, theta correspondence, theta lifting
Received by editor(s): July 31, 2006
Received by editor(s) in revised form: January 22, 2008
Published electronically: April 10, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.